Question: After taking Adderall, heart rate high, breathing hard, feeling dizzy?

I am 18. 160lb. 67 inches. I would say my resting heart rate is around 60.
I had taken 20mg IR Adderall for studying. About 4 hours later I went to play basketball. After about an hour of intense play, I decided to stop because my heart rate was unusually high (200+ bpm) and I was completely drained of energy, which was weird because I usually play for about 3 hours no problem. I laid down waiting for my bpm to drop back to normal but it stayed reasonably high. I was also still breathing really hard. After about 10 minutes I decided to sit up against a wall.

Then I started to feel very uncomfortable.
My torso, arms, and face were very tingly.
My hands were pretty numb (I struggled to hold on to my phone).
My chest felt tight.
I was still breathing hard.
I barely had the energy to keep my eyes open, and after about 25 minutes I decided to stand up and leave. When I got up I felt very disoriented and dizzy. I struggled to keep my balance as I walked to my car. I sat there for about 20 more minutes and when the symptoms toned a bit down I drove home (30 min). When I got out of my car to walk to my dorm (3 blocks away), my symptoms came rushing back. I was struggling to swallow my saliva. I had to stop every 50 feet or so to catch my breath. When I got to my room I sat in a chair for about 25 min and the tingling feeling in my face/arms/torso, went away but the tightness in my chest stayed. Every time I take a breath it feels like I can’t inhale my full capacity.
Is this issue possibly life threatening?





This Question Is Open to Answers -Post Your Comment Below